# SDR AALA202205058304

- Difficulty date: April 18, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON SHIELD TRANSITION PANEL LOCATED BETWEEN STA 767 AND STA 787, AND RIGHT BUTT LINE 25. INSTALLED NEW SHIELD PER AARD 51-00-05-1.
